# SDR SWAA020731

- Difficulty date: April 7, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 56,548 hours, 29,182 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stiffener
- Part number: BAC1493
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STIFFENER CORRODED AT BS 1088, RBL 30 ABOVE APU INTAKE CUTOUT.  REPAIRED STIFFENER PER SRM.
